# SDR ZW0A0105805

- Difficulty date: July 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,836 hours, 6,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING L/E FOUND CRACK AT DOUBLER, INSIDE LOWER L/E OF WING, 3.5 INCHES INBD OF NUMBER 6 TRACK.  REPAIRED CRACKED DOUBLER BY INSTALLING REPAIR DOUBLER PER SSRM 57-40-103, FIG 201.
